# SDR REXA2017052000627

- Difficulty date: May 20, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 21,892 hours, 14,173 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Part number: CC670322013
- Condition: Failed
- Location: Nose Jack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A PERMANENT REPAIR OF NOSE JACK POINT HELICOIL FAILED NDT INSPECTION BEFORE RETAPPING THE FITTING.  REMOVED AND REPLACED NOSE JACK FITTING WITH NEW IAW SRM 51-42-21.
